# SDR P5CA0401274

- Difficulty date: November 14, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 77,177 hours, 18,780 cycles
- Engine: Pwa JT9D7Q
- Engine time: 57,699 hours, 14,283 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 702192
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF TOWER REPORTED SPARKS FROM NR 1 ENGINE DURING CLIMB.EGT HIGH (600 DEGREE) AS COMPARED TO  OTHER ENGINES.N1 90% N2 94%, EXPERIENCED COMPRESSOR STALL AT FL 250 WHILE CDLIMBING TO FL 350. ENGINE REPLACED PER POLAR WORK CARD M71-00-02.
